# SDR CWQA202507073001

- Difficulty date: July 3, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N888GB
- Make and model: Cndair CL6002B16
- Aircraft serial: 5771
- Aircraft time: 5,436 hours, 3,416 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Detector
- Condition: Failed
- Location: Overspeed
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH UPON SELECTION FOR FLAPS 20, CREW RECEIVED FLAPS FAIL MESSAGE WITH NO FLAPS MOVEMENT. CREW REQUESTED EXTENDED DOWNWIND, EMERGENCY DECLARED, CHECKLIST FOLLOWED, AND 0 FLAP LANDING PERFORMED WITHOUT INCIDENT. AFTER LANDING AIRCRAFT ENTERED SCHEDULED MAINTENANCE,  TROUBLESHOOTING FOUND AND REPLACED FAILED LT FLAP ASYMMETRY BRAKE OVERSPEED DETECTOR.
